# SDR UIEA2022041000279

- Difficulty date: April 16, 2022
- Submitted: April 20, 2022
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767
- Aircraft serial: 27310
- Aircraft time: 102,148 hours, 21,474 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fitting
- Part number: 311T2568U8
- Part serial: NSN
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH PYLON OB SIDE AFT STA 280 APPROX LWR FITTING CRACKED AT LWR END.( REMOVED AND REPLACED  RH PYLON OB SIDE AFT LWR FITTING   STA 280 IAW B767 SRM 51-40-02, 51-40-05.  )
